MathSciNet Relay Station
MathSciNet bibliographic data
MR2202361 43A85 (42C15 44A35)
Pesenson, Isaac Deconvolution of band limited functions on non-compact symmetric spaces. Houston J. Math. 32 (2006), no. 1, 183–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement